Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On partially ordered sets possessing a unique order-compatible topology


Author: E. S. Wolk
Journal: Proc. Amer. Math. Soc. 11 (1960), 487-492
MSC: Primary 06.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0111706-0
MathSciNet review: 0111706
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Kelley, General topology, Van Nostrand, 1955. MR 0070144 (16:1136c)
  • [2] E. J. McShane, Order-preserving maps and integration processes, Annals of Mathematics Studies, vol. 31, Princeton, 1953. MR 0056064 (15:19g)
  • [3] T. Naito, On a problem of Wolk in interval topologies, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 156-158. MR 0110653 (22:1528)
  • [4] A. J. Ward, On relations between certain intrinsic topologies in partially ordered sets, Proc. Cambridge Philos. Soc. vol. 51 (1955) pp. 254-261. MR 0070995 (17:67b)
  • [5] E. S. Wolk, Order-compatible topologies on a partially ordered set, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 524-529. MR 0096596 (20:3079)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.00

Retrieve articles in all journals with MSC: 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0111706-0
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society